# SDR DALA13043655650

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 33,252 hours, 13,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWERED BY BATTERY PACK INOPERATIVE.   R & R BATTERY CHARGER AND BATTERY PACK.  EMERGENCY LIGHTS OPS CHECKED NORMAL IAW AMM 33-51.
